Cookies?
Library Header Image
LSE Research Online LSE Library Services

A test for symmetries of multivariate probability distributions

Diks, C and Tong, Howell (1999) A test for symmetries of multivariate probability distributions. Biometrika, 86 (3). pp. 605-614. ISSN 0006-3444

Full text not available from this repository.
Identification Number: 10.1093/biomet/86.3.605
Item Type: Article
Official URL: http://biomet.oxfordjournals.org/archive/
Additional Information: © 1999 Oxford University Press
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 03 Jul 2008 08:22
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6341

Actions (login required)

View Item View Item